Perturbations of Paneitz-Branson operators on S n
Rendiconti del Seminario Matematico della Università di Padova, Volume 107  (2002), p. 165-184
@article{RSMUP_2002__107__165_0,
     author = {Esposito, Pierpaolo},
     title = {Perturbations of Paneitz-Branson operators on $S^n$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {107},
     year = {2002},
     pages = {165-184},
     zbl = {1165.58305},
     mrnumber = {1926208},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2002__107__165_0}
}
Esposito, Pierpaolo. Perturbations of Paneitz-Branson operators on $S^n$. Rendiconti del Seminario Matematico della Università di Padova, Volume 107 (2002) , pp. 165-184. http://www.numdam.org/item/RSMUP_2002__107__165_0/

[AAP] A. Ambrosetti - J. G. Azorero - I. Peral, Perturbation of Du1 1u n12 n22 40, the scalar curvature problem in Rn and related topics, J. Funct. Anal., 165 (1999), pp. 117-149. | MR 1696454 | Zbl 0938.35056

[AmBa] A. Ambrosetti - M. Badiale, Variational perturbative methods and bifurcation of bound states from the essential spectrum, Proc. Royal Soc. Edinburgh, 128A (1998), pp. 1131-1161. | MR 1664089 | Zbl 0928.34029

[BaCo] A. Bahri - J. M. Coron, The scalar curvature problem on the standard three-dimensional sphere, J. Funct. Anal., 95 (1991), pp. 106-172. | MR 1087949 | Zbl 0722.53032

[Ber] M. Berger - P. Gauduchon - E. Mazet, Le spectre d'une variété Riemannienne, Lecture Note in Mathematics, 194, 1971, Springer-Verlag, New-York/Berlin. | MR 282313 | Zbl 0223.53034

[BVV] M. Bidaut-Veron - L. Veron, Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations, Inventiones Mathematicae, 106 (1991), pp. 489-539. | MR 1134481 | Zbl 0755.35036

[Bra] T. P. Branson, Group representations arising from Lorentz conformal geometry, J. Funct. Anal., 74 (1987), pp. 199-291. | MR 904819 | Zbl 0643.58036

[CGY] S. A. Chang - M. J. Gursky - P. Yang, The scalar curvature equation on 22 and 3-spheres, Calc. Var., 1 (1993), pp. 205-229. | MR 1261723 | Zbl 0822.35043

[CY1] S. A. Chang - P. Yang, A perturbation result in prescribing scalar curvature on Sn , Duke Math. Journal, 1/64 (1991), pp. 27-69. | MR 1131392 | Zbl 0739.53027

[CY2] S. A. Chang - P. Yang, Prescribing Gaussian curvature on S2 , Acta Math., 159 (1987), pp. 215-259. | MR 908146 | Zbl 0636.53053

[DHL] Z. Djadli - E. Hebey - M. Ledoux, Paneitz-type operators and applications, Duke Math. Journal, 1/104 (2000), pp. 129-169. | MR 1769728 | Zbl 0998.58009

[Esp] P. Esposito, Uniqueness and multiplicity for perturbations of Yamabe problem on Sn , Rend. Istit. Mat. Univ. Trieste, 32 (2000), pp. 139-146. | MR 1828566 | Zbl 0998.58015

[Mal] A. Malchiodi, Some existence results for the scalar curvature problem via Morse theory, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 10, no. 4 (1999), pp. 267-270. | MR 1767933 | Zbl 1021.53022

[Mil] J. Milnor, Morse theory, Princeton University Press, 1963. | MR 163331 | Zbl 0108.10401

[Pan] S. Paneitz, A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds, preprint, 1983. | Zbl 1145.53053

[VDV] R. C. A. M. Van Der Vorst, Best constants for the embedding of the space H2 OH0 1 (V) into L 2N N24 (V), Differential Integral Equations, 6 (1993), pp. 259-276. | MR 1195382 | Zbl 0801.46033